Alert archive / New York / Flash Flood Warnings in 2014

Flash Flood Warning 26, NWS Binghamton, NY

August 3, 2014Chenango County, Madison County, New York

NWS Binghamton, NY issued this flash flood warning at Aug 3, 2014, 5:51 PM EDT for Chenango County, Madison County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 5:51 PM EDT (21:51 UTC)
Expired
Aug 3, 2014, 8:45 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chenango County, NY, Madison County, NY

The radar

The Binghamton radar (KBGM), 72 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WGUS51 KBGM 032151
FFWBGM
NYC017-053-040045-
/O.NEW.KBGM.FF.W.0026.140803T2151Z-140804T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
551 PM EDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  WESTERN MADISON COUNTY IN CENTRAL NEW YORK...

* UNTIL 845 PM EDT

* AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHWESTERN CHENANGO AND WESTERN MADISON COUNTIES.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4290 7590 4294 7567 4274 7567 4268 7588

$$

DJP
1 follow-up statement
613 
WGUS71 KBGM 032321
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
721 PM EDT SUN AUG 3 2014

NYC017-053-032331-
/O.CAN.KBGM.FF.W.0026.000000T0000Z-140804T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-MADISON NY-
721 PM EDT SUN AUG 3 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN MADISON AND
NORTHWESTERN CHENANGO COUNTIES...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4290 7590 4294 7567 4274 7567 4268 7588

$$

DJP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 5:40 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 3, 5:40 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT SUN AUG 3 2014

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE CONTINUES TO
MOVE SLOWLY THROUGH THE AREA. SHOWERS AND POSSIBLY THUNDERSTORMS
WILL PRODUCE TORRENTIAL DOWNPOURS THIS EVENING...BEFORE TAPERING
OFF OVERNIGHT. A BRIEF BREAK IN THE WEATHER CAN BE EXPECTED
MONDAY AND MONDAY NIGHT WITH TEMPERATURES AROUND NORMAL WITH A HUMID
AIRMASS REMAINING IN PLACE.

&&

.NEAR TERM /THROUGH MONDAY/...
530 PM UPDATE...
ADDITIONAL FLASH FLOOD WATCH EXPANSION INTO MADISON/ONEIDA AS PER
TRENDS. RADAR ESTIMATES AND SOME MEASUREMENTS INDICATE GREATER
THAN 2 INCH PER HOUR RATES IN THE HEAVIEST CELLS. 3.75 INCHES IN
MARCELLUS IN LESS THAN 90 MINUTES. SEVERAL FLASH FLOOD WARNINGS
AND FLOOD ADVISORIES AT THIS TIME WITH MANY REPORTS OF WATER OVER
ROADS /SOME IMPASSABLE AND CLOSED/...AND IN BASEMENTS.

415 PM UPDATE...
FLASH FLOOD WATCH EXPANDED INTO CORTLAND-ONONDAGA AS WELL...WITH
COLLIDING BOUNDARIES ERUPTING NEW CONVECTION WITH HEAVY RAINFALL.
IN TOMPKINS COUNTY...ITHACA AREA AT THIS POINT SEEMS THE HEAVIEST
HIT WITH THIS CURRENT EVENT...INCLUDING MANY REPORTS OF WATER
OVER ROADS AND WATER IN BASEMENTS.

PREVIOUS DISCUSSION...
AT 245 PM...UPR LVL LOW IS CURRENTLY SITTING AND SPINNING OVR WRN
PA. A STEADY STREAM OF SHOWERS WITH EMBEDDED TSTMS IS RIDING UP
THRU CNTRL PA AS MOISTURE PIVOTS ARND UPR LOW. THIS WL BE SETTING
THE STAGE FOR POSSIBLE FLASH FLOODING INTO THE NIGHTTIME HRS AND
HV EXPANDED FFA FURTHER TO THE EAST BASED ON LATEST RADAR TRENDS.
JUST RECEIVED A REPORT FROM SCHUYLER COUNTY OF 1.21 INCHES OF RAIN
FALLING IN 22 MINUTES.

AS THUNDER DEVELOPS, AND CONVECTION IS STARTING TO SHOW CG'S WITHIN
THE LAST HR WITH MLCAPES HVG INCRSD TO BTWN 500 AND 1000 J/KG ACRS
NWRN AREAS, EXPECT RAINFALL AMNTS TO INCREASE TO 2 INCHES PER
HOUR TONIGHT AND POSSIBLY HIGHER. UPR LVL LOW WILL EVENTUALLY PULL EAST
INTO THE HUDSON VLY AFT 06Z. WRAP-AROUND MOISTURE BHND WV WL
RESULT IN SCT SHOWERS AFT THIS TIME PULLING EAST AND DIMINISHING
TO JUST ISOLD THRU 12Z.

SKIES EXPECTED TO RMN MOCLDY OVR ENTIRE AREA THRU AT LEAST MIDNIGHT,
BFR SUBSIDENCE OCCURS BHND TROF. THIS WL KEEP TEMPS UP ARND 60F
ALONG WITH A MOIST AIRMASS STILL IN PLACE.

TOMORROW WL FEATURE A BREAK IN THE WX AS RIDGING BRIEFLY TAKES HOLD
DRG THE DAY. MAY SEE SOME LINGERING SHOWERS ACRS WRN CATS THRU
MID-MRNG BUT EXPECT JUST A PCLDY DAY ON TAP WITH HIGHS ONCE AGAIN NR
NORMAL VALUES UNDER A HUMID AIRMASS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
415 PM UPDATE...
TROUGHY PATTERN JUST WILL NOT LET GO. UPPER TROUGH OVER EASTERN
CANADA WILL FURTHER AMPLIFY WHILE SENDING MULTIPLE WAVES THROUGH
THE CYCLONIC FLOW AROUND IT. THUS BOTH TUESDAY AND
WEDNESDAY...EXPECTING SCATTERED CONVECTION TO FIRE UP BOTH DAYS.
PRECIPITABLE WATER VALUES WILL BE QUITE A BIT LOWER COMPARED TO
THIS WEEKEND...AND THERE WILL BE MORE FLOW...THUS NOT EXPECTING
EXCESSIVE RAINFALL. HOWEVER...THERE MAY BE SOME GUSTY WINDS.
ORGANIZED SEVERE NOT ANTICIPATED EITHER DAY. TUESDAY WILL BE
RATHER WARM /MAINLY LOW TO MID 80S/...BUT COOL AIR ADVECTION
SHOULD SEND MOST LOCATIONS INTO 70S FOR HIGHS WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
155 PM SUNDAY UPDATE...
UPPER RIDGING WILL FINALLY PUT AN END TO OUR DAILY ROUNDS OF
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. ON THURSDAY...DEPARTING
LARGE TROUGH MAY STILL MANAGE A LITTLE MINOR CONVECTION...OTHERWISE
LOOKING DRY FRIDAY THROUGH THE WEEKEND. ALSO...TEMPERATURES WILL
MODERATE FROM JUST SLIGHTLY BELOW CLIMATOLOGY...TO RIGHT AROUND
AVERAGE VALUES...AS 500MB HEIGHTS CREEP BACK UP DUE TO THE
RIDGING. FORECAST CLOSELY FOLLOWS WPC GUIDANCE.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
18Z UPDATE...
ANOTHER ROUND OF DEVELOPING SHRA-TSRA IN PROGRESS...AND THAT IS
THE MAIN CONCERN...SEE TAFS FOR TIMING SPECIFICS. THERE WILL NOT
BE A LOT OF LIGHTNING BECAUSE OF LIMITED INSTABILITY...BUT THE
CELLS WILL BE SLOW MOVING HEAVY RAINERS WITH RESULTING
RESTRICTIONS. THIS IS BEING FORCED BY ABUNDANT MOISTURE...AND AN
UPPER TROUGH NOW LIFTING THROUGH WESTERN TO CENTRAL NY/PA. BEHIND
THAT WAVE LATER THIS EVENING...SHRA-TSRA WILL GO AWAY BUT LOW
LEVEL MOISTURE WILL BE LEFT BEHIND...RESULTING IN MVFR TO IFR
RESTRICTIONS FOR SEVERAL OF THE TERMINALS. KELM PROBABLY WORSE
THAN IFR VIS FOR A TIME LATER TONIGHT. LIGHT AND VARIABLE WINDS
/EXCEPT LOCALIZED GUSTS IN VICINITY OF TSRA/ THIS AFTERNOON INTO
TONIGHT...WILL BECOME LIGHT NORTHWESTERLY DURING THE DAY MONDAY
AND CONDITIONS WILL BECOME VFR AFTER EARLY MORNING RESTRICTIONS.

OUTLOOK...

MON AFT-WED...BRIEF RESTRICTIONS POSSIBLE EACH AFTERNOON...IN
ISOLATED TO SCATTERED SHRA-TSRA. ALSO...POSSIBLE VALLEY FOG EARLY
EACH MORNING FOR KELM.

THU-FRI...MAINLY VFR EXCEPT POSSIBLE PREDAWN VALLEY FOG KELM.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ038.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ009-
     015>018-022>025-036-037-044-055.

&&

SYNOPSIS...PVN
NEAR TERM...MDP/PVN
SHORT TERM...MDP
LONG TERM...MDP
AVIATION...MDP
Hazardous weather outlook, Aug 3, 5:36 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
536 PM EDT SUN AUG 3 2014

NYZ009-015>018-022>025-036-037-044-055-PAZ038-042145-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
536 PM EDT SUN AUG 3 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE ASKED TO REPORT EXCESSIVE RAINFALL AMOUNTS AND FLOODING.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-042145-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
536 PM EDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA INTO THIS
EVENING. ANY STORMS THAT ARE ABLE TO DEVELOP WILL BE SLOW MOVING
AND HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY DOWNPOURS AND
ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 3, 3:46 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 PM EDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      ITHACA                  42.44N  76.50W
08/03/2014                   TOMPKINS           NY   911 CALL CENTER

            WATER IN RESIDENCE AND OVER SOME ROADWAYS IN ITHACA...
            ESPECIALLY NORTHEAST SIDE.

&&

MDP
Local storm report, Aug 3, 4:33 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FLOOD            SOLVAY                  43.06N  76.21W
08/03/2014                   ONONDAGA           NY   FIRE DEPT/RESCUE

            TWO FEET OF WATER IN BASEMENT

&&

PN
Local storm report, Aug 3, 4:45 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 PM EDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      SKANEATELES             42.95N  76.43W
08/03/2014                   ONONDAGA           NY   FIRE DEPT/RESCUE

            ROADS BEING CLOSED NEAR LOURDES CAMP

&&

PN
Local storm report, Aug 3, 5:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
501 PM EDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      BRANCHPORT              42.60N  77.15W
08/03/2014                   YATES              NY   911 CALL CENTER

            SEVERAL ROADS BEING CLOSED IN BRANCHPORT AND GUYANOGA
            AREAS DUE TO WATER. SOME IMPASSABLE.

&&

MDP
Local storm report, Aug 3, 5:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
517 PM EDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     FLASH FLOOD      5 E MARCELLUS           42.98N  76.24W
08/03/2014                   ONONDAGA           NY   PUBLIC

            CLOGGED CULVERT HAS WATER POURING OVER ROUTE 175.

&&

PN
Local storm report, Aug 3, 5:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
524 PM EDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FLOOD            ROMULUS                 42.75N  76.83W
08/03/2014                   SENECA             NY   FIRE DEPT/RESCUE

            SIX INCHES OF WATER IN BASEMENT ON ROUTE 89

&&

PN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:30 PM EDTAreal Flood AdvisoryBGMCortland, Onondaga3 hr
Aug 2, 8:59 PM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Aug 2, 9:07 PM EDTFlash Flood WarningBGMSteuben3 hr
Aug 2, 9:13 PM EDTSpecial Weather StatementBGMOnondaga47 min
Aug 2, 9:25 PM EDTFlash Flood WarningBGMYates3 hr
Aug 3, 10:34 AM EDTFlash Flood WatchBGMCayuga, Chemung, Cortland, Madison, Oneida, Onondaga and 6 more12 hr
Aug 3, 2:16 PM EDTAreal Flood AdvisoryBGMSteuben3 hr
Aug 3, 3:01 PM EDTSpecial Weather StatementBGMCayuga44 min
Aug 3, 3:14 PM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Tompkins3 hr
Aug 3, 3:24 PM EDTSpecial Weather StatementBGMOneida51 min
Aug 3, 3:30 PM EDTSpecial Weather StatementBGMOnondaga60 min
Aug 3, 3:36 PM EDTFlash Flood WarningBGMTompkins3 hr
Aug 3, 3:53 PM EDTAreal Flood AdvisoryBGMChemung, Steuben3 hr
Aug 3, 3:59 PM EDTAreal Flood AdvisoryBGMCayuga, Cortland, Onondaga3 hr
Aug 3, 4:04 PM EDTAreal Flood AdvisoryBGMSeneca, Steuben, Yates3 hr
Aug 3, 4:13 PM EDTAreal Flood AdvisoryBGMCayuga, Onondaga3 hr
Aug 3, 4:28 PM EDTFlash Flood WarningBGMYates3 hr
Aug 3, 4:37 PM EDTFlash Flood WarningBGMCayuga, Onondaga4 hr
Aug 3, 4:44 PM EDTAreal Flood AdvisoryBGMCayuga, Seneca3 hr
Aug 3, 4:54 PM EDTFlash Flood WarningBGMCayuga, Seneca4 hr
Aug 3, 5:29 PM EDTAreal Flood AdvisoryBGMChenango, Madison3 hr
Aug 3, 5:57 PM EDTAreal Flood AdvisoryBGMChenango, Madison, Otsego3 hr
Aug 3, 6:18 PM EDTAreal Flood AdvisoryBGMMadison, Oneida, Onondaga3 hr
Aug 3, 7:23 PM EDTSpecial Weather StatementBGMOtsego52 min
Aug 3, 7:43 PM EDTAreal Flood AdvisoryBGMOneida3 hr

Nearby

Flash Flood Warnings in New York, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.